# SDR 04FDEA03019

- Difficulty date: November 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: ASL0046
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED UPPER COWL CHAFE STRIPS AND FOUND LONGERON FLANGE CHAFED AREA   2.5 INCHES LONG BY 1.5 INCHES WIDE JUST AFT OF CENTER LINE, NR 1 ENGINE RIGHT HAND COWL.  REPAIRED DAMAGED LONGERON IAW FEDEX EA 8-5410-81504.
